# SDR GLBA20111003F

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,650 hours, 39,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: A623300023
- Condition: Worn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR SEAL MAKES EXCESSIVE NOISE WITH CABIN PRESSURIZED ABOVE 3.5 PSID.  MX INSPECTED AND FOUND A BAD SEAL ON THE NR1 ADF ANTENNA, REPLACED SEAL, IAW TC 1900-3411.00-3, LEAK CHECKS GOOD.
